Write a review

Need Info - South Africa, ZA

Hi. My name is Torres. Im 26 and have been...

Hi. My name is Torres. Im 26 and have been battling acne since I was 18. I have tried many medicine eg erythromycin, benzoyl peroxide, salicyc acid but none seemed to work. Recently I approached a doc who prescribed accutane. I took my first dose of 20mg last night and in the morning I had a nose bleed. Is this going to continue as I use it or it will end. Plus im feeling very weak and sweaty. Should I continue or stop?

Was this review helpful? 1 other found this helpful

Comments (1)

If you haven't already I would encourage you to contact your doctor. It seems you are very concerned about your symptoms. They might just be a regular adjustment phase, but better to check with your doctor to make sure.

Please let us know how you are doing and if you decided to continue with Accutane or not.

  • Reply